# SDR DALA2024110810740

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0647293) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE CLIP ON FWD SIDE OF STA 420 FRAME CRACKED. REMOVED AND REPLACED BAFFLE CLIP DAMAGED AT FWD CARGO R/H SIDE STA 400 TO 420 PER B737-800 SRM 51-40-02-0G AND BOEING DWG 143A7502 REV: G.
